| Model Number |
381444 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd insyte¿ autoguard¿ shielded iv catheter the needle pierced the catheter.The following information was provided by the initial reporter: verbatim: rn went to start iv and the needle would not retract, needle and catheter was pulled out and the needle was protruding through the side of the catheter.No harm to patient other than needed stuck again.Additional info from customer: ((b)(6)2023).The needle had pierced the catheter.The kinking had to do with the needle not disengaging and getting caught on way out.
Event or Problem Description
It was reported that while using the bd insyte¿ autoguard¿ shielded iv catheter the needle pierced the catheter.The following information was provided by the initial reporter: verbatim: rn went to start iv and the needle would not retract, needle and catheter was pulled out and the needle was protruding through the side of the catheter no harm to patient other than needed stuck again additional info from customer: (07-july-2023) the needle had pierced the catheter the kinking had to do with the needle not disengaging and getting caught on way out.
Additional Manufacturer Narrative
H6: investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Dhr was reviewed for all reported defects.Since, an investigation could not be performed bd was unable to determine a possible root cause.H3 other text : see h10.